MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ACT1530
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the needle tip cannot heat out the needle.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned product met specification as received.The visual inspection found no defects.The customer reported that the needle tip did not heat.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.The water circulated normally through the sample.The sample read the temperature properly.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
COOL-TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7522853
Report Number1717344-2018-00695
Device Sequence Number1176290
Product Code GEI
UDI-Device Identifier10884524000947
UDI-Public10884524000947
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K053290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Model NumberACT1530
Device Catalogue NumberACT1530
Device Lot Number63260297X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85